Article Text

PDF

Long term survival after heart transplantation for doxorubicin induced cardiomyopathy.
  1. M Aricò,
  2. E Pedroni,
  3. L Nespoli,
  4. M Viganò,
  5. F Porta,
  6. G R Burgio
  1. University Department of Paediatrics, IRCCS Policlinico S Matteo, Pavia, Italy.

    Abstract

    A 10 year old child developed severe cardiomyopathy after combined, multicycle chemotherapy for Ewing's sarcoma and was treated by heart transplantation with good results. Long term azathioprine and cyclosporin caused only mild impairment of immune function and there were no recurrent infections, local recurrences of the tumour, or distant metastases.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.